Allergy problem(at palm )

I am having a itching in my palm and leg so I consult my doctor he prescribed me to take free donate 4 for 20 days two tabs per day after that my body weight is increasing nearly hundred kg and I went my family doctor he told me that it is an steroid banned in India after that he suggested me to go for medicine test for blood check up and urine after that the result came I am having diabetic problem, so what can I do now how to reduce the the drug power & how to reduce my weight, is I am a diabetic patient please give suggestion suggestion for the above thanks regards
views-icons 20 Views Bookmark this Answer

Doctor Answers (1) on Allergy problem(at palm )

doctor profile image
Harisha N L Bangalore | General Physician
First and foremost you must understand losing your weight is a very gradual process. You should have strong determination and patience if you want to lose weight. And it cannot happen suddenly. Losingt too mich suddenly is also not good for health. You have to follow a strict diet and exercise schedule. Regarding diet - have small multiple meals instead of 3 big meals, eat food rich in proteins and fibres like egg white boiled chicken vegetables fruits pulses, avoid carbohydrate rich foods like rice curds oily foods sweets ghee and other junk food. Regarding exercises - start slowly with brisk walking, then change over to jogging, running and other abdominal exercises. Never over strain yourself. And always keep yourself well hydrated and enjoy whatever you do...consult dietitian they will do the needful.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?